# SDR MASA200600989

- Difficulty date: April 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 12,064 hours, 11,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2719 CAE, EMERGENCY FLOOR PATH LIGHTING WAS INOP AT ROWS 3 THROUGH 6.  MX CLEANED THE INVERTER CONNECTORS AND THE LIGHTS, OP'S CHECK GOOD.
